# SDR SWAA2020101219792

- Difficulty date: September 29, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,162 hours, 40,803 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1104
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL STRUCTURE SECONDARY FINDINGS SHEAR TIE ON BS 1104 RT SIDE IN TAIL COMPARTMENT (1EA).  REPLACED SHEAR TIE (1EA) LOCATED INTERNAL STRUCTURE ON BS 1104 BETWEEN STR 1 TO STR 3R RT SIDE IN TAIL COMPARTMENT, IAW B737-700 SRM 51-40-02, 51-10-02 AND DWG 148A1225 REV.
